# SDR DIX2005F00000

- Difficulty date: October 13, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N324EC
- Make and model: Beech A100
- Aircraft serial: B99
- Engine: Pwa PT6*
- Propeller: Hartzl HCB4TN3
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 310240101
- Condition: Activated
- Location: Nr 2 Engine
- Part time: 1,329 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE EXPERIENCED AN INTERNAL HOT SECTION FAILURE RESULTING IN COMPLETE LOSS OF POWER AND FLAMEOUT.  ALL ENGINE INDICATIONS WERE NORMAL PRIOR TO THE FAILURE.  A ROUTINE HOT SECTION BORESCOPE INSPECTION HAD BEEN PERFORMED.  10.2 HOURS PRIOR TO FAILURE.  THIS ENGINE IS 340.6 HOURS FROM SCHEDULED 4000 HOUR OVERHAUL.  PRELIMIARY INSPECTION REVEALED COMPRESSOR TURBINES BLADES FAILURE IS PROBABLE GAUGE.  (K)
